Ahh so I have posted here a long time ago, and now i came back. I need somewhere to vent. I am so sick of this... everything! My meds have made me gain weight and I want off of them! Although I am still kinda manic while on them so Im scared how I would act if I were to get off of them. I dont like how they make me feel, I feel sleepy almost all the time, but when I am awake I feel like I am bored all the time, even if I am doing somthing. I talked to the pdoc but she just keeps putting everythign I say to the side, and its driving me nuts!! Im so sick of this all. I just want it all to end! I HATE BEING BI_POLAR!! No one understand me... maybe you guys will understand somewhat....
Do not give up on yourself and doctors. Get as much info as you can you can live a good life with this. I am new being bipolar. You need to get outside, eat right, tell yourself happy things and try not to harp on the bad. lithium, depakote Seroquel and geodone are places to start looking into. Get outside every day, and make yourself do things. keep away from caffine booze weed and cocaine and chocolate. learn learn and learn, music flowers and the sun help me.
Yea right now im sitting here on these boards and tears are rolling down my face cause me and my husband had another face to face blow out.....which scares the crap out of me....i don't know what else to do.........I've already took all my meds but they don't help.....sometimes i don't know if it's me the bp or him......anyway it's ok im right there with ya and we'll hang in there together.....JESSI
I hear you! I sometimes wish I never found out I am pretty new to the whole Bipolar thing to. I have only been on meds about a month 1/2 . I almost feel that I forget how I was before the meds wich is weird. Just try and hang in there ( as I can say because I am in a good mood) . I also feel board and blah . You may want to try and ask you doc. about Trileptal its a second tear (meaning its not up there w/ lithium , depakote or tegretol) But it is derived from tegretol , its manipulated w/ oxogen so the side effects are far less and it dosn't do the whole weight gain thing. ~ Kittyy
right there with you... i haven't even been clinically diagnosed yet....and i still don't like the illness. of course once it is diagnosed then at least i will have a name for why i can cry and laugh at the same time...talk to much... less sleep... could go on... but not in the mood.
have a great evening...
Life is a dance...treasure your good partners , and tolerate your bad ones.
hello, i understand, i was in your shoes, well still sorta am, but i decided to go off all my meds 4 YEARS AGO and take up yoga, and became a buddist, so i meditate and pray alot, im not bible thumper, but it helpst to have something to believe in within your inner self, and i have found the answer, sometimes its hard but its better than all those crappy meds i was on for so long, my family finally understands, i am a little demented, i am an artist and say bizzare stuff , never offending anyone, if people cant hack it **** em! dont get me wrong i am not an ignorant person i am caring and compasionate, i accually like being thin with out the meds, never tired anymore, no more side effects, it seemed as thiugh i was coming down with conditions of other illnesses from the side effects of the meds, then i wasnt just treating bipolar, GOD KNOWS WHAT THE HELL I WAS TREATING. GOOD LUCK